# SDR JJBA20250602089

- Difficulty date: May 21, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 39,499 hours, 27,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND LOWER BRACKET ON VENTRAL FUEL TANK FACE CENTER. REMOVED AND REPLACED VENTRAL TANK. OPS AND LEAK CHECK SAT.
